Annuities with controlled random interest rates

David Perry, Wolfgang Stadje, Rami Yosef

Research output: Contribution to journalArticlepeer-review


We derive the expected values of annuities with random interest rates modeled by a reflected Brownian motion with a switchover at some positive level at which the drift and variance parameters change. The lifetime of the annuity is assumed to be exponentially distributed. The approach can be extended to the case of several switchover levels. We also consider other related models.

Original languageEnglish
Pages (from-to)245-253
Number of pages9
JournalInsurance: Mathematics and Economics
Issue number2
StatePublished - 23 Apr 2003


  • Annuity
  • Random interest rate
  • Random lifetime
  • Reflected Brownian motion
  • Switchover
  • Vasicek process

ASJC Scopus subject areas

  • Statistics and Probability
  • Economics and Econometrics
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'Annuities with controlled random interest rates'. Together they form a unique fingerprint.

Cite this